# SDR FDEA201308131869

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 60,882 hours, 19,662 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Panel
- Part number: 4059031901
- Part serial: 36008591
- Condition: Inoperative
- Part time: 3,882 hours, 1,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ELECTRICAL SYS CONTROL PANEL, EMERGENCY POWER "OFF" LIGHT WILL NOT ILLUMINATE.   R & R ESCP, OPS CHECKED GOOD IAW AMM 24-08-02.
